Alert archive / West Virginia / River Flood Warnings in 2018
River Flood Warning 20, NWS Charleston, WV
NWS Charleston, WV issued this river flood warning at Feb 16, 2018, 6:19 PM EST for Calhoun County, Gilmer County, West Virginia. It took effect at Feb 16, 2018, 8:38 PM EST. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 16, 2018, 6:19 PM EST (23:19 UTC)
- In effect from
- Feb 16, 2018, 8:38 PM EST
- Expired
- Feb 17, 2018, 8:46 AM EST
- In force
- 12 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Calhoun County, WV, Gilmer County, WV
The radar
The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Kanawha River at Glenville (GLEW2). The gauge peaked at 24.90 ft at Feb 17, 2018, 12:00 AM EST.
- Action stage
- 21 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03152000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
891 WGUS41 KRLX 162319 FLWRLX BULLETIN - IMMEDIATE BROADCAST REQUESTED River Flood Warning National Weather Service Charleston WV 619 PM EST Fri Feb 16 2018 ...The National Weather Service in Charleston WV has issued a flood warning for the following rivers... Little Kanawha River... Affecting the following counties in West Virginia...Calhoun...Gilmer. Although rain is moving out of the area, previous rainfall between 1.5 and 3 inches will cause the LIttle Kanawha River to flood at Glenville. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next issuance will be when conditions warrant. && WVC013-021-171119- /O.NEW.KRLX.FL.W.0020.180217T0138Z-180217T1346Z/ /GLEW2.1.ER.180217T0138Z.180217T0600Z.180217T0746Z.NO/ 619 PM EST Fri Feb 16 2018 The National Weather Service in Charleston WV has issued a * Flood Warning for the Little Kanawha River At Glenville. * until Saturday morning...or until the warning is cancelled. * At 5:45 PM Friday the stage was 21.9 feet. * Minor Flooding is forecast. * Flood stage is 23.0 feet. * Forecast...rise above flood stage by this evening and crest between 23 and 24 feet after midnight. The river will fall below flood stage by later tonight. * At stages near 24.0 feet...River street is flooded upstream from the old bridge. * A crest between 23 and 24 feet compares to a previous crest of 22.7 feet on March 11 2015. && LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091 $$
4 follow-up statements
974 WGUS81 KRLX 170235 FLSRLX River Flood Statement National Weather Service Charleston WV 935 PM EST Fri Feb 16 2018 ...The flood warning continues for the following rivers...Little Kanawha River. At Glenville... Affecting the following counties in West Virginia...Calhoun...Gilmer. ...The flood warning continues for the following rivers...Little Kanawha River. At Grantsville... Affecting the following counties in West Virginia...Calhoun...Wirt. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. The next issuance will be when conditions warrant. && WVC013-021-170835- /O.EXT.KRLX.FL.W.0020.000000T0000Z-180217T1448Z/ /GLEW2.1.ER.180217T0027Z.180217T0300Z.180217T0848Z.NO/ 935 PM EST Fri Feb 16 2018 ...Flood Warning extended until Saturday morning... The Flood Warning continues for the Little Kanawha River At Glenville. * AT 8:45 PM Friday the stage was 23.6 feet. * Minor Flooding is occurring and Minor Flooding is forecast. * Flood stage is 23.0 feet. * Forecast...The River will continue rising to near 24.2 feet by tonight. The river will fall below flood stage early Saturday. * At stages near 24.0 feet...River street is flooded upstream from the old bridge. * A crest near 24.2 feet compares to a previous crest of 22.7 feet on March 11 2015. && LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091 $$ WVC013-105-170835- /O.CON.KRLX.FL.W.0023.180217T0928Z-180217T2200Z/ /GRTW2.1.ER.180217T0928Z.180217T1200Z.180217T1600Z.NO/ 935 PM EST Fri Feb 16 2018 The Flood Warning continues for the Little Kanawha River At Grantsville. * AT 9:00 PM Friday the stage was 31.5 feet. * Minor Flooding is forecast. * Flood stage is 36.0 feet. * Forecast...Rise above flood stage by early Saturday and continue to rise to near 36.8 feet by Saturday morning. The river will fall below flood stage by late morning Saturday . * At stages near 36.0 feet...Homes, businesses, ball fields, city pool and tennis courts along south river street start to flood. Homes and businesses along north river street near the route 5 and north river street intersection start to flood. * A crest near 36.8 feet compares to a previous crest of 36.2 feet on November 23 2011. && LAT...LON 3888 8091 3892 8129 3900 8120 3898 8089 $$
371 WGUS81 KRLX 170602 FLSRLX River Flood Statement National Weather Service Charleston WV 102 AM EST Sat Feb 17 2018 ...The flood warning continues for the following rivers...Little Kanawha River. At Glenville... At Grantsville... Affecting the following counties in West Virginia...Calhoun...Gilmer...Wirt. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next issuance will be when conditions warrant. && WVC013-021-171202- /O.EXT.KRLX.FL.W.0020.000000T0000Z-180217T1551Z/ /GLEW2.1.ER.180217T0027Z.180217T0530Z.180217T0951Z.NO/ 102 AM EST Sat Feb 17 2018 ...Flood Warning extended until this morning...The Flood Warning continues for the Little Kanawha River At Glenville. * AT 12:45 AM Saturday the stage was 24.5 feet. * Minor Flooding is occurring. * Flood stage is 23.0 feet. * Forecast...The river will continue to fall to below flood stage by early this morning. * At stages near 24.0 feet...River street is flooded upstream from the old bridge. * A crest near feet compares to a previous crest of 22.7 feet on March 11 2015. && LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091 $$ WVC013-105-171201- /O.EXT.KRLX.FL.W.0023.180217T1150Z-180217T2200Z/ /GRTW2.1.ER.180217T1150Z.180217T1200Z.180217T1600Z.NO/ 102 AM EST Sat Feb 17 2018 The Flood Warning continues for the Little Kanawha River At Grantsville. * AT 12:00 AM Saturday the stage was 32.8 feet. * Minor Flooding is forecast. * Flood stage is 36.0 feet. * Forecast...Rise above flood stage by this morning and continue to rise to near 36.8 feet by this morning. the river will fall below flood stage by late this morning. * At stages near 36.0 feet...Homes, businesses, ball fields, city pool and tennis courts along south river street start to flood. Homes and businesses along north river street near the route 5 and north river street intersection start to flood. * A crest near 36.8 feet compares to a previous crest of 36.2 feet on November 23 2011. && LAT...LON 3888 8091 3892 8129 3900 8120 3898 8089 $$
115 WGUS81 KRLX 171048 FLSRLX River Flood Statement National Weather Service Charleston WV 548 AM EST Sat Feb 17 2018 ...The flood warning continues for the following rivers...Little Kanawha River. At Glenville... Affecting the following counties in West Virginia...Calhoun...Gilmer. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next issuance will be when conditions warrant. && WVC013-021-171632- /O.EXT.KRLX.FL.W.0020.000000T0000Z-180217T1632Z/ /GLEW2.1.ER.180217T0027Z.180217T0530Z.180217T1032Z.NO/ 548 AM EST Sat Feb 17 2018 ...Flood Warning extended until this morning...The Flood Warning continues for the Little Kanawha River At Glenville. * AT 4:45 AM Saturday the stage was 23.5 feet. * Minor Flooding is occurring. * Flood stage is 23.0 feet. * Forecast...The river will continue to fall to below flood stage by early this morning. * At stages near 24.0 feet...River street is flooded upstream from the old bridge. * A crest near feet compares to a previous crest of 22.7 feet on March 11 2015. && LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091 $$
465 WGUS81 KRLX 171224 FLSRLX River Flood Statement National Weather Service Charleston WV 724 AM EST Sat Feb 17 2018 ...The flood warning is cancelled for the following rivers...Little Kanawha River. At Glenville... Affecting the following counties in West Virginia...Calhoun...Gilmer. (optional) general hydrometeorological synopsis The Little Kanawha River at Glenville has fallen below flood stage. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around and don't drown. Do not drive into areas where water is flowing over the roadway. Most deaths occur when motorists try crossing flooded roads. Please report high water to the National Weather Service by calling toll free...1-800-401-9535...when you can do so safely. You may also report flooding by posting your report to the Charleston West Virginia National Weather service Facebook page...or by using the Twitter HASHTAG...NWSRLX. The next issuance will be when conditions warrant. && WVC013-021-171254- /O.CAN.KRLX.FL.W.0020.000000T0000Z-180217T1632Z/ /GLEW2.1.ER.180217T0027Z.180217T0530Z.180217T1043Z.NO/ 724 AM EST Sat Feb 17 2018 The Flood Warning is cancelled for the Little Kanawha River At Glenville. * AT 6:45 AM Saturday the stage was 22.3 feet. * fell below flood stage at 5:43 AM Saturday. * Flood stage is 23.0 feet. * Forecast...the river will continue to fall to 11.9 feet by Sunday morning. * A crest near feet compares to a previous crest of 22.7 feet on March 11 2015. && LAT...LON 3898 8089 3892 8064 3887 8072 3888 8091 $$ Kistner
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 16, 3:15 PM EST, 3 hours 4 minutes earlier.
Area forecast discussion, Feb 16, 3:15 PM EST, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
315 PM EST Fri Feb 16 2018
.SYNOPSIS...
High pressure builds in behind the front through tonight. Next
low pressure system late Saturday/Saturday night. High pressure
Sunday. Warm front Monday with a cold front midweek.
&&
.NEAR TERM /THROUGH SATURDAY/...
As of 300 PM Friday...
Radar images show that the bulk of pcpn associated with a
passing front will concentrate along the eastern mountains this
evening, before exiting east.
A high pressure builds from the west to provide dry weather
conditions tonight. However, another southern stream system will
move just south of the area Saturday afternoon to bring more
pcpn mainly across the southern portions of our CWA. Models
agreed in the onset of pcpn starting from our VA counties, north
into WV from 12Z through 22Z. Will have to monitor conditions
closely as soils remain saturated, streams are running high and
additional rainfall could pose a threat for additional flooding.
In addition, cold air could stay trapped along the western
slopes and protected hollows and spots. Even though there will
be warm advection under south to southwest flow, periods of FZRA
could be possible mainly over the northeast mountains. However,
confidence runs low for these conditions and decided to kick
the can to the next shift that could revise new guidance.
Temperatures will drop into the upper 20s northern half and to
the lower 30s southern half tonight. Used the consensus MOS
guidance for temperatures through the period.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 220 PM Friday...
Wintry mix to eventually snow will continue in the Northern
Mountains through early Sunday morning. An additional inch of
snow will be possible, but confidence is low still on possible
icing as latest forecast soundings support more of a snow/sleet
mix. If there is a period of freezing rain Saturday night, ice
accumulations will be less than a tenth of an inch.
High pressure moves through Sunday, with any lingering
precipitation tapering off early before sunrise. Overall, it
will be mostly dry through the day with warm air advection
starting to pour into the area once again. This will help temps
climb back into the 50s through the day. Rainfall chances will
increase again overnight with the passing of a warm front.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 230 PM Friday...
Warm front crossing the area into Monday morning and rain is
expected once again. However, models are now in much better
agreement, keeping heavier rainfall off to our west. Very warm
and dry conditions expected now for Tuesday, but showers may
start to enter SE Ohio by early Tuesday evening. Temperatures
will feel a lot like summer, with highs possibly topping 80
degrees for much of the Southern Forecast Area.
Other than some slight timing differences, models bring our
next chance for rain mid week as a cold front passes Wednesday
into Thursday. Once again we will have to watch for the
possibility of flooding, as really any rainfall at this point
looks problematic. This will be especially true if the front
stalls over the area through the end of the week, as some
guidance is now suggesting.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
As of 210 PM Friday...
A cold front moves east of the mountains this evening, taking a
large area of rain showers and associated IFR conditions across
central and southern sites through this evening.
However, low level stratus behind the front could deteriorate
conditions once again tonight. With the antecedent pcpn and the
possibility of clearing from west to east, a low level stratus
deck if favored to develop across the area. IFR ceilings are
expected during this time period.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of category changes will likely vary
and is dependent on heavy rainfall.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EST 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00
CRW CONSISTENCY M M M M H H H M M M H M
HTS CONSISTENCY M H H H H H H H L L L L
BKW CONSISTENCY M M M L H H H L L M M L
EKN CONSISTENCY M M L M L L M L M H M L
PKB CONSISTENCY H H H H M H H L L H H M
CKB CONSISTENCY M H H H M M M M M H H L
AFTER 18Z SATURDAY...
IFR possible in rain Saturday and Saturday night.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 7 PM EST this evening for WVZ005>011-013>020-
024>034-039-040-515>526.
OH...Flood Watch until 7 PM EST this evening for OHZ066-067-075-076-
083>087.
KY...Flood Watch until 7 PM EST this evening for KYZ101>103-105.
VA...Flood Watch until 7 PM EST this evening for VAZ003-004.
&&
SYNOPSIS...ARJ/MPK
NEAR TERM...ARJ
SHORT TERM...MZ/MPK
LONG TERM...MPK
AVIATION...ARJHazardous weather outlook, Feb 16, 3:11 AM EST, 15 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 311 AM EST Fri Feb 16 2018 VAZ003-004-WVZ024-025-033-034-170815- Dickenson-Buchanan-Mingo-Logan-McDowell-Wyoming- 311 AM EST Fri Feb 16 2018 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for southwest Virginia and southern West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another dose of heavy rain is possible Saturday into Saturday night. With wet ground in place, this rain will have to be monitored for potential flooding. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ522>524-526-170815- Southeast Webster-Northwest Pocahontas-Southeast Pocahontas- Southeast Randolph- 311 AM EST Fri Feb 16 2018 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A wintry mix is expected Saturday into Saturday night. Light icing is possible and a winter weather advisory may be needed. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-026>032- 039-040-515>521-525-170815- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison- Taylor-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Northwest Randolph- 311 AM EST Fri Feb 16 2018 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio and much of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Feb 16, 4:52 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
452 PM EST FRI FEB 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM FLOOD DUNLOW 38.02N 82.43W
02/16/2018 WAYNE WV DEPT OF HIGHWAYS
HIGH WATER BLOCKING WV 152 BETWEEN MM 4.8 AND 6
&&
EVENT NUMBER RLX1800828
MECLocal storm report, Feb 16, 4:54 PM EST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
454 PM EST FRI FEB 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 3 NNE GLENVILLE 38.97N 80.82W
02/16/2018 GILMER WV DEPT OF HIGHWAYS
ALICE RD, CO RT 1, CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER RLX1800829
MECLocal storm report, Feb 16, 4:59 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
459 PM EST FRI FEB 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD SHOCK 38.78N 80.97W
02/16/2018 GILMER WV DEPT OF HIGHWAYS
ROSEDALE RD CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER RLX1800830
MECLocal storm report, Feb 16, 5:03 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
503 PM EST FRI FEB 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM FLOOD 3 WNW WESTON 39.06N 80.52W
02/16/2018 LEWIS WV DEPT OF HIGHWAYS
DUTCH HOLLOW RD AT GEE LICK CLOSED DUE TO HIGH WATER
&&
EVENT NUMBER RLX1800831
MECLocal storm report, Feb 16, 5:31 PM EST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
531 PM EST FRI FEB 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM FLOOD 2 NW SIAS 38.20N 82.11W
02/16/2018 LINCOLN WV EMERGENCY MNGR
WATER OVER UPPER MUD RIVER RD AT BIG LAUREL RD.
&&
EVENT NUMBER RLX1800832
MECLocal storm report, Feb 16, 5:48 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
548 PM EST FRI FEB 16 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM FLOOD 1 S MIDKIFF 38.16N 82.18W
02/16/2018 LINCOLN WV EMERGENCY MNGR
HIGH WATER BLOCKING 10 MILE RD
&&
EVENT NUMBER RLX1800833
MECThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 12:45 AM EST | Special Weather Statement | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wirt, Wood | 30 min |
| Feb 16, 1:22 AM EST | Areal Flood Warning | RLX | Doddridge, Harrison, Ritchie, Taylor | 36 hr |
| Feb 16, 1:33 AM EST | Special Weather Statement | RLX | Barbour, Calhoun, Gilmer, Lewis, Roane | 27 min |
| Feb 16, 2:07 AM EST | Special Weather Statement | RLX | Barbour, Braxton, Lewis, Upshur | 23 min |
| Feb 16, 6:54 AM EST | Areal Flood Warning | RLX | Pleasants, Tyler, Wood | 35 hr |
| Feb 16, 7:26 AM EST | Areal Flood Warning | RLX | Calhoun, Jackson, Mason, Ritchie, Roane, Wirt | 12 hr |
| Feb 16, 8:18 AM EST | Areal Flood Warning | RLX | Barbour, Braxton, Calhoun, Doddridge, Gilmer, Harrison and 6 more | 24 hr |
| Feb 16, 9:04 AM EST | Special Weather Statement | RLX | Cabell, Lincoln, Putnam, Wayne | 3 hr |
| Feb 16, 9:20 AM EST | Special Weather Statement | RLX | Clay, Kanawha, Nicholas, Webster | 3 hr |
| Feb 16, 9:34 AM EST | Areal Flood Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Mason, Putnam and 1 more | 15 hr |
| Feb 16, 9:59 AM EST | Areal Flood Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Jackson and 6 more | 9 hr |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Pleasants, Wood | 3 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Wood | 3 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Jackson, Wood | 4 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Mason | 4 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Mason | 4 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Mason | 5 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Mason | 4 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Cabell, Wayne | 5 days |
| Feb 16, 11:24 AM EST | River Flood Warning | RLX | Pleasants, Tyler, Wood | 3 days |
| Feb 16, 12:23 PM EST | Areal Flood Warning | RLX | Boone, Fayette, Logan, McDowell, Mingo, Raleigh and 2 more | 6 hr |
| Feb 16, 6:34 PM EST | River Flood Warning | RLX | Harrison | 14 hr |
| Feb 16, 6:44 PM EST | Areal Flood Warning | RLX | Kanawha | 6 hr |
Nearby
River Flood Warnings in West Virginia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.